# SDR GLBA96033

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152GL
- Make and model: Beech 1900C
- Aircraft serial: UC152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 1143880009
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 9,737 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DLH - CREW REPORTED, THE LANDING GEAR POWER PACK CYCLED APPROXIMATELY EVERY 45 SECONDS FOLLOWING TAKEOFF.  CREW ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR POWER PACK.  SYSTEM OPS CHECK GOOD.
